# SDR SWAA2025120134400

- Difficulty date: November 11, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 53,395 hours, 32,488 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB FITTING IS CRACKED AT STAB BL 281.81 RH SIDE.   PERFOMED REPAIR IAW SRM 55-10-90-2R-1-A01330, REPAIR 1.
